# SDR ASOA201100218

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR LEVEL FLOODLIGHT AT PASSENGER DOOR BROKEN.   R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT IAW CRJ 200 33-51-19-000-801 & -400-801.  EMERGENCY LIGHTS OPS CHECKED OK IAW MM 33-51-00-710-801.
